# SDR CA000412005

- Difficulty date: March 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,363 hours
- Engine: Pwa PW123
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP1579019
- Condition: Overheated
- Location: Cockpit
- Component: Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS WINDSHIELD REPORTED AS OVERHEATING.WINDSHIELD REPLACED.
